MAUDE Adverse Event Report: VYAIRE MEDICAL OY PROBE, REUSABLE GEN PURPOSE TEMP, ADULTOPEN PROBE, REUSABLE GEN PURPOSE TEMP, AD; THERMOMETER, ELECTRONIC, CLINICAL

VYAIRE MEDICAL OY PROBE, REUSABLE GEN PURPOSE TEMP, ADULTOPEN PROBE, REUSABLE GEN PURPOSE TEMP, AD; THERMOMETER, ELECTRONIC, CLINICAL
Model Number PROBE, REUSABLE GEN PURPOSE TEMP, ADULTOPEN PROBE, REUSABLE GEN PURPOSE TEMP, AD
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).The defective device/unit will not be returned for evaluation.Therefore, no root cause could be determined.However,the customer could not verify the reported issue.As a resolution, the technician replaced the ecg cable lot no.058139 and temperature probe (no batch number).Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that the saturometer (reusable gen purpose temperature probe) failed.At this time, the customer has not provided any information regarding patient involvement associated with the reported event.

Brand Name
PROBE, REUSABLE GEN PURPOSE TEMP, ADULTOPEN PROBE, REUSABLE GEN PURPOSE TEMP, AD
Common Device Name
THERMOMETER, ELECTRONIC, CLINICAL
Manufacturer (Section D)
VYAIRE MEDICAL OY
kuortaneenkatu 2
helsinki etela-suomen laani
helsinki, 510
FI  510
Manufacturer (Section G)
MEASUREMENT SPECIALTIES INC
1711 139th ln nw
ciudad industrial otay
andover MN 55304
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key15179532
Report Number3010838917-2022-00005
Device Sequence Number5072855
Product Code FLL
UDI-Device Identifier10190752125643
UDI-Public(01)10190752125643
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K050837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPROBE, REUSABLE GEN PURPOSE TEMP, ADULTOPEN PROBE, REUSABLE GEN PURPOSE TEMP, AD
Device Catalogue NumberM1024247
Device Lot NumberNOT PROVIDED
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2022
Initial Report FDA Received Date08/05/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown